# SDR UALA2009042701213

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 65C2632018
- Part serial: 1679
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MID FLAP LOWER AFT I/B SKIN PANEL IS CHAFED ON LOWER SURFACE 48 INCHES FROM I/B END OF PANEL ON PREVIOUS REPAIR DOUBLER.  RIGHT I/B MID FLAP LOWER AFT SKIN WAS REPAIRED PER SRM 51-70-10.
